# SDR ASAA9810119

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Binding
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 51, THE AFT AIRSTAIR EXTERIOR HANDLE WOULD NOT OPERATE, WAS FOUND TO BE STIFF AND BINDING.  REPLACED TELEFLEX CABLE AND DOOR HANDLE OPERATED NORMALLY.  (M)
